- 06-07-2011, 12:29 PM
- 06-07-2011, 12:45 PM
- 06-07-2011, 03:56 PM
06-08-2011, 12:33 PM
Yep, it's likely the DCP boosting metabolism and thermogenesis. PhytoSerms should give you more of an Alpha-Male feeling, increased libido, aggression, increaased strength, etc. but I haven't heard of it producing hot flashes!
06-09-2011, 09:12 PM
can either one of these cause photsensitivty to sunlight? Or it might be my preworkout but figured since DCP gives u thermongenic feel might make more sensitive to sunlight? I do take allergy shots? Could be those? Or what? Or could be test booster? Ingredients in 347 cause any of this? Thanks
06-10-2011, 12:37 AM
I didn't notice any photosensitivity on PhytoSerms. I haven't taken DCP, but did take TTA and the only thing I had to watch out for was cramping with that. What pre-workout are you taking?
It could just be extra bright out, or more likely allergy related IMO.
Similar Forum Threads
- By stankyleg in forum SupplementsReplies: 9Last Post: 05-29-2011, 03:18 AM
- By jaygrambling79 in forum Supplement LogsReplies: 8Last Post: 05-25-2011, 08:29 PM
- By nobel252 in forum SupplementsReplies: 6Last Post: 01-28-2011, 11:37 PM
- By John.R in forum SupplementsReplies: 2Last Post: 01-12-2011, 12:10 PM